Centre de diffusion de revues académiques mathématiques

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table des matières de ce volume | Article précédent | Article suivant
D. G. Vassiliev
The distribution of eigenvalues of partial differential operators
Séminaire Équations aux dérivées partielles (Polytechnique) (1991-1992), Exp. No. 17, 17 p.
Article PDF | Analyses MR 1226496 | Zbl 0779.58040

Bibliographie

1 D.G. Vasil'ev, Binomial asymptotics of the spectrum of a boundary value problem, Funktsional. Anal. i Prilozhen. 17 (1983), no. 4, 79-81; English transl. in Functional Anal. Appl. 17 (1984), 309-311.  MR 725421 |  Zbl 0583.35082
2 D.G. Vasil'ev, Two-term asymptotics of the spectrum of a boundary value problem under an interior reflection of general form, Funktsional. Anal. i Prilozhen. 18 (1984), no. 1, 1-13; English transl. in Functional Anal. Appl. 18 (1984), 267-277.  MR 775930 |  Zbl 0574.35032
3 D.G. Vasil'ev, Asymptotics of the spectrum of a boundary value problem, Trudy Moskov. Mat. Obshch. 49 (1986), 167-237; English transl. in Trans. Moscow Math. Soc. (1987), 173-245.  MR 853539 |  Zbl 0632.58036
4 D.G. Vasil'ev and A.L. Gol'denveizer, Distribution of free vibration frequencies in two- and three-dimensional elastic bodies, Mekhanika i nauchno-tekhnicheskii progress, vol. 3, Mekhanika deformiruemogo tverdogo tela, Nauka, Moscow, 1988, pp. 223-236; English transl. in Mechanical Engineering and Applied Mechanics, vol. 3, Mechanics of Deformable Solids (N. Kh. Arutiunian, I. F. Obraztsov, and V. Z. Parton, eds.), Hemisphere Publ., New York, 1991, pp. 227-242.  MR 984140
5 D.G. Vasil'ev and Yu. G. Safarov, Branching Hamiltonian billiards, Dokl. Akad. Nauk SSSR 301 (1988), no. 2, 271-275; English transl. in Soviet Math. Dokl. 38 (1989), no. 1, 64-68.  MR 967818 |  Zbl 0671.58012
6 V. Ya. Ivriĭ, On the second term of the spectral asymptotics for the Laplace-Beltrami operator on manifolds with boundary, Funktsional. Anal. i Prilozhen. 14 (1980), no. 2, 25-34; English transl. in Functional Anal. Appl. 14 (1980), 98-106.  MR 575202 |  Zbl 0453.35068
7 I.P. Kornfel'd, Ya. G. Sinai, and S.V. Fomin, Ergodic theory, "Nauka", Moscow, 1980; English transl. (Cornfeld, Fomin, and Sinai), Springer-Verlag, Berlin and New York, 1982.  MR 610981 |  Zbl 0508.28008
8 B.M. Levitan, On the asymptotic behavior of the spectral function of a self-adjoint differential second order equation, Izv. Akad. Nauk SSSR Ser. Mat. 16 (1952), no. 1, 325-352. (Russian)  MR 58067 |  Zbl 0048.32403
9 J.L. Lions and E. Magenes, Problemes aux limites non homogènes et applications, vol. 1, Dunod, Paris, 1968; English transl., Springer-Verlag, Berlin and New York, 1972.  MR 247243 |  Zbl 0165.10801
10 François Trèves , Introduction to pseudo-differential and Fourier integral operators, vols. 1, 2, Plenum Press, New York, 1980.  MR 597145 |  Zbl 0453.47027
11 M.A. Shubin, Pseudodifferential operators and spectral theory, "Nauka", Moscow, 1980; English transl., Springer-Verlag, Berlin and New York, 1986.  Zbl 0616.47040
12 J.J. Duistermaat and V.W. Guillemin, The spectrum of positive elliptic operators and periodic bicharacteristics, Invent. Math. 29 (1975), 39-79.  MR 405514 |  Zbl 0307.35071
13 Lars Hörmander , The spectral function of an elliptic operator, Acta Math. 121 (1968), 193-218.  MR 609014 |  Zbl 0164.13201
14 Lars Hörmander , Fourier integral operators. I, Acta Math. 127 (1971), 79-183.  MR 388463 |  Zbl 0212.46601
15 Victor Ivriĭ, Precise spectral asymptotics for elliptic operators acting in fiberings over manifolds with boundary, Lecture Notes in Math., vol. 1100, Springer-Verlag, Berlin and New York, 1984.  MR 771297 |  Zbl 0565.35002
16 R. Melrose, Weyl's conjecture for manifolds with concave boundary, Proc. Sympos. Pure Math., vol. 36, Amer. Math. Soc., Providence, R.I., 1980, pp. 257-273.  MR 573438 |  Zbl 0436.58024
17 R. Seeley, An estimate near the boundary for the spectral function of the Laplace operator, Amer. J. Math. 102 (1980), 869-902.  MR 590638 |  Zbl 0447.35029
18 V.S. Buslaev, Scattered plane waves, spectral asymptotics and trace formulae in exterior problems, Dokl. Akad. Nauk. SSSR 197 (1971), no. 5, 999-1002; English transl. in Soviet Math. Dokl. 12 (1971), no. 2, 591-595.  MR 278108 |  Zbl 0224.47023
19 L. Schwartz, Théorie des distributions, Hermann, Paris, 1966.  MR 209834 |  Zbl 0962.46025
20 Lars Hörmander , The analysis of linear partial differential operators, vol. 1, Springer-Verlag, Berlin and New York, 1983.  Zbl 0521.35001
Copyright Cellule MathDoc 2021 | Crédit | Plan du site